Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to: ``Focal loci of families and the genus of curves on surfaces''


Authors: Luca Chiantini and Angelo Felice Lopez
Journal: Proc. Amer. Math. Soc. 137 (2009), 3951-3951
MSC (2000): Primary 14J29; Secondary 14C20, 32Q45
Published electronically: July 1, 2009
Original Article: Proc. Amer. Math. Soc. 127 (1999), 3451-3459
MathSciNet review: 2529906
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: We correct a mistake in the statement of Theorem 1.3 in [Proc. Amer. Math. Soc. 127 (1999), no. 12, 3451-3459].


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J29, 14C20, 32Q45

Retrieve articles in all journals with MSC (2000): 14J29, 14C20, 32Q45


Additional Information

Luca Chiantini
Affiliation: Dipartimento di Scienze Matematiche e Informatiche “Roberto Magari”, Università di Siena, Pian dei Mantellini 44, 53100 Siena, Italy
Email: chiantini@unisi.it

Angelo Felice Lopez
Affiliation: Dipartimento di Matematica, Università di Roma Tre, Largo San Leonardo Murialdo 1, 00146 Roma, Italy
Email: lopez@mat.uniroma3.it

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10027-8
PII: S 0002-9939(09)10027-8
Received by editor(s): September 30, 2008
Published electronically: July 1, 2009
Communicated by: Ted Chinburg
Article copyright: © Copyright 2009 American Mathematical Society